# SDR AALA202001069032

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 26,263 hours, 10,528 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX-CLT, DIVERTED TO PHX ACCOUNT MULTIPLE ECAM FAULT MESSAGES. EMERGENCY DECLARED. FLIGHT WAS NOT OVER LANDING WEIGHT. AIRCRAFT REMOVED FROM SERVICE. PERFORMED OPERATIONAL TEST OF FLAP SYSTEM PER TSM 27-51-00-810-814-A NO FAULTS N0TED OPS CHECK GOOD. PLACED ON MON TO OPERATION OF THE FLAP SYSTEM DURING THE NEXT FLIGHT, IAW TSM 27-51-00-810-814-A STEP 5 AND STEP 8. CLEARED MON PER TSM27-51-00-810-814-A. NO FAULTS ON PFR.
